Are my anxiety attacks linked to the timing of my sinemet?


#1
I'd really appreciate some advice from more experienced wobblers.

Dx nearly a year ago and now on Rasagaline (to try and slow down progression); 62.5 Sinemet 3 times a day and 1 x venlafaxine for depression. Work full time as primary school teacher.

Generally I'm fine; the tremor and aches kept at bay by sinemet so I'm not wobbling at work. But I do get waves of very very scary anxiety which seem to come out of nowhere. I think they might be related to the timing of meds, as they are at their worst first thing in the morning and also leading up to meals. But I can't work out if it is the sinemet wearing off that is the cause, or the gap between the sinemet and the food.

Has anyone else got experience of this? Would really appreciate advice.

Jellywoman

#2
Jellywoman
I notice that i am more stressed, psychologically fragile when my dopamine is low, yes for me it is related to meds, a wearing off sign.

#3
Thanks

#4
It could be - for my mum it is associated with her medication wearing off, the doctor referred to it as the manifestation of On/Off